# SDR SWAA2019073035430

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 25,539 hours, 11,020 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 332A23001
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, L DUCT PRESS READING 4LBS, RT 42.  R&R PRECOOLER CONTROL VALVE IAW AMM.
